# SDR REXA2020033000384

- Difficulty date: March 18, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE IS CRACKED
INSTALLED A NEW PAX DOOR INNER HANDLE IAW CRJ 900 SRM 51-40-11-001-001-A01, SRM 51-41-02-001-001-A01 AND 52-11-00-710-801-A02. WVAC STAMP
